About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 208609, 9 pages
http://dx.doi.org/10.1155/2013/208609
Research Article

Synchronization of Intermittently Coupled Dynamical Networks

1College of Mathematics and Information Science, Hebei Normal University, Shijiazhuang 050016, China
2Department of Electronic Engineering, City University of Hong Kong, Kowloon, Hong Kong

Received 17 April 2013; Accepted 5 June 2013

Academic Editor: Wenwu Yu

Copyright © 2013 Gang Zhang and Guanrong Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gang Zhang and Guanrong Chen, “Synchronization of Intermittently Coupled Dynamical Networks,” Mathematical Problems in Engineering, vol. 2013, Article ID 208609, 9 pages, 2013. doi:10.1155/2013/208609